# SDR SWIA201232213

- Difficulty date: October 29, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 26,015 hours, 22,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER PLANK ACCESS 540DB HAS CORROSION AT INBOARD SIDE.  (C-CHECK)  REPAIRED IAW REO.
